# SDR 97ZZZX4886

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500SH
- Make and model: Cessna 310N
- Aircraft serial: 310N0108
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Part number: 08421201
- Condition: Failed
- Location: Nlg Retract
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN ON APPROACH, PILOT NOTICED NOSE GEAR NOT DOWN AND LOCKED.  PILOT MADE SEVERAL ATTEMPTS, BUT GEAR WAS JAMMED.  PILOT LANDED, NOSE GEAR COLLAPSED.  MINOR DAMAGE TO AIRCRAFT.  NO INJURIES TO PILOT.  MAINTENANCE INSPECTION REVEALED THE NOSE GEAR MAY HAVE BEEN RIGGED IMPROPERLY OR GEAR LINKAGE FAILED DUE TO PRIOR HARD LANDINGS.
